ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Three-dimensional Chern-Simons theory as a theory of knots and links (II). Multicoloured links

Kaul, RK and Govindarajan, TR (1993) Three-dimensional Chern-Simons theory as a theory of knots and links (II). Multicoloured links. In: Nuclear Physics B, 393 (1-2). pp. 392-412.

[img] PDF
Three-dimensional_Chern-Simons_Theory_as_a_Theory_of_Knots_and.pdf
Restricted to Registered users only

Download (957Kb) | Request a copy

Abstract

A method for obtaining invariants associated with multi-coloured links as the expectation values of Wilson link operators with different representations on the component knots in a three-dimensional SU(2) Chern-Simons gauge theory is developed. Some explicit calculations of these link invariants have been presented. This generalises the earlier work where the same representation of SU(2) was placed on all the component knots of a link.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 17 Jul 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ernet.in/id/eprint/7893

Actions (login required)

View Item View Item